# SDR FDEA201106162501

- Difficulty date: June 16, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 42,964 hours, 28,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Misinstalled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAIN GUTTER ABOVE L-1 DOOR HAS IMPROPER FASTENERS INSTALLED.  REPAIRED FUSELAGE SKIN COMMON TO L1 DOOR RAIN GUTTER IAW EA 7-5330-136775.
